Volume 9, Issue 1 (5-2014)                   IJMSI 2014, 9(1): 53-62 | Back to browse issues page



DOI: 10.7508/ijmsi.2014.01.005

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ehsani A, Movsisyan Y. Binary Multiquasigroups with Medial-Like Equations. IJMSI. 2014; 9 (1) :53-62
URL: http://ijmsi.ir/article-1-339-en.html

Abstract:  

In this paper paramedial, co-medial and co-paramedial binary multiquasigroups are considered and a characterization of the corresponding component operations of these multiquasigroups is given.

Type of Study: Research | Subject: Special

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb